MathSciNet Relay Station
MathSciNet bibliographic data
MR217815 (36 #904) 57.47
Montgomery, D.; Yang, C. T. Differentiable transformation groups on homotopy spheres. Michigan Math. J. 14 1967 33–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement